Andrey Pilipenko
Andrey Pilipenko
Institute of Mathematics of NAS of Ukraine; Igor Sikorsky Kyiv Polytechnic Institute
Verified email at imath.kiev.ua - Homepage
Title
Cited by
Cited by
Year
An introduction to stochastic differential equations with reflection
A Pilipenko
Universitńtsverlag Potsdam, 2014
422014
Theory of stochastic processes
D Gusak, A Kukush, A Kulik, Y Mishura, A Pilipenko
Springer-Verlag New York, 2012
342012
Nonlinear transformations of smooth measures on infinite-dimensional spaces
AM Kulik, AY Pilipenko
Ukrainian Mathematical Journal 52 (9), 1403-1431, 2000
182000
A functional limit theorem for locally perturbed random walks
A Iksanov, A Pilipenko
arXiv preprint arXiv:1504.06930, 2015
162015
Sobolev functions on infinite-dimensional domains
VI Bogachev, AY Pilipenko, AV Shaposhnikov
Journal of Mathematical Analysis and Applications 419 (2), 1023-1044, 2014
142014
Properties of the flows generated by stochastic equations with reflection
AY Pilipenko
Ukrainian Mathematical Journal 57 (8), 1262-1274, 2005
142005
On properties of a flow generated by an SDE with discontinuous drift
O Aryasova, A Pilipenko
Electronic Journal of Probability 17, 2012
132012
Flows generated by stochastic equations with reflection
AY Pilipenko
Random Operators and Stochastic Equations 12 (4), 385-392, 2004
132004
On the limit behavior of a sequence of Markov processes perturbed in a neighborhood of the singular point
AY Pilipenko, YE Prikhod’ko
Ukrainian Mathematical Journal 67 (4), 564-583, 2015
122015
On the Skorokhod mapping for equations with reflection and possible jump-like exit from a boundary.
A Pilipenko
Ukrainian Mathematical Journal 63 (9), 2012
122012
The quasi-optimality criterion in the linear functional strategy
S Kindermann, S Pereverzyev Jr, A Pilipenko
Inverse Problems 34 (7), 075001, 2018
102018
Strong solutions of SDE's with generalized drift and multidimensional fractional Brownian initial noise
DR Ba˝os, S Ortiz-Latorre, A Pilipenko, F Proske
arXiv preprint arXiv:1705.01616, 2017
102017
Limit behavior of a simple random walk with non-integrable jump from a barrier
AY Pilipenko, YE Prykhodko
Theory of Stochastic Processes 19 (1), 52-61, 2014
102014
Strong solutions to stochastic equations with LÚvy noise and a discontinuous drift coefficient.
V Bogachev, A Pilipenko
Doklady Mathematics 92 (1), 2015
92015
On the maximum of a perturbed random walk
A Iksanov, A Pilipenko
Statistics & Probability Letters 92, 168-172, 2014
92014
Classes of functions of bounded variation on infinite-dimensional domains
VI Bogachev, AY Pilipenko, EA Rebrova
Doklady Mathematics 88 (1), 391-395, 2013
82013
On a selection problem for small noise perturbation in the multidimensional case
A Pilipenko, FN Proske
Stochastics and Dynamics 18 (06), 1850045, 2018
72018
Stochastic flows with reflection
A Pilipenko
arXiv preprint arXiv:0810.4644, 2008
72008
ON THE GENERALIZED DIFFERENTIATION OF THE INITIAL DATA OF A STREAM GENERATED BY A STOCHASTIC EQUATION WITH REFLECTION
AY Pilipenko
THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS 75, 127-139, 2006
72006
On differentiability of stochastic flow for a multidimensional SDE with discontinuous drift
OV Aryasova, AY Pilipenko
arXiv preprint arXiv:1306.4816, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20